# SDR ASOA2014082911172

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST CENTER ISLE OVERHEAD EMERGENCY EXIT LIGHT OUT.   SET THE EMERGENCY LIGHT SWITCH TO ARM AND LET THE BATTERIES CHARGE.  PERFORMED OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-801.  OPS TEST CHECKS GOOD.
